skip to main content
Résultats 1 2 3 next page
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Pseudo-differential operators
Material Type:
Livre
Ajouter à Mon espace

Pseudo-differential operators

Kumano-Go, Hitoshi (1935-1982)

Cambridge, Mass. London : MIT Press, c1981

Disponible(Obtenir)

2
Material Type:
Versions multiples

Introduction to pseudodifferential and Fourier integral operators

Treves, François (1930-....)

Plusieurs versions trouvées
Il y a 2 versions

3
Material Type:
Versions multiples

Pseudodifferential operators and nonlinear PDE

Taylor, Michael Eugene (1946-....)

Plusieurs versions trouvées
Il y a 2 versions

4
Material Type:
Versions multiples

Hyperfunctions and pseudo-differential equations : proceedings of a Conference at Katata, 1971

Conference on Hyperfunctions and Pseudo-Differential Equations 1971, Katata, Japon ; Komatsu, Hikosaburo (1935-....)

Plusieurs versions trouvées
Il y a 2 versions

5
Material Type:
Versions multiples

F.B.I. transformation : second microlocalization and semilinear caustics

Delort, Jean-Marc (1961-....)

Plusieurs versions trouvées
Il y a 2 versions

6
Pseudo-differential operators, singularities, applications
Material Type:
Livre
Ajouter à Mon espace

Pseudo-differential operators, singularities, applications

Egorov, Ûrij Vladimirovič (1938-....) ; Schulze, Bert-Wolfgang

Basel Boston : Birkhäuser Verlag, cop. 1997

Disponible(Obtenir)

7
Material Type:
Document de travail
Ajouter à Mon espace

Fractional Sobolev and Hardy-Littlewood-Sobolev inequalities

Nguyen, Van Hoang ; Jankowiak, Gaspard

2014

Accessible en ligne

8
Pseudodifferential operators and spectral theory
Material Type:
Livre
Ajouter à Mon espace

Pseudodifferential operators and spectral theory

Šubin, Mihail Aleksandrovič (1944-....) ; Andersson, Stig Ingvar (1945-....)

Berlin New York : Springer-Verlag, cop.1987

Disponible(Obtenir)

9
Pseudo-differential operators on manifolds with singularities
Material Type:
Livre
Ajouter à Mon espace

Pseudo-differential operators on manifolds with singularities

Schulze, Bert-Wolfgang

Amsterdam New York New York, N.Y., U.S.A. : North-Holland Sole distributors for the United States and Canada, Elsevier Science Pub. Co., 1991

Disponible(Obtenir)

10
Singular pseudodifferential calculus for wavetrains and pulses
Material Type:
Autre
Ajouter à Mon espace

Singular pseudodifferential calculus for wavetrains and pulses

Coulombel , Jean-François ; Guès , Olivier ; Williams , Mark ; Equations aux dérivées partielles ; Laboratoire de Mathématiques Jean Leray ( LMJL ) ; Université de Nantes ( UN ) -Centre National de la Recherche Scientifique ( CNRS ) -Université de Nantes ( UN ) -Centre National de la Recherche Scientifique ( CNRS ) ; Laboratoire d'Analyse, Topologie, Probabilités ( LATP ) ; Université Paul Cézanne - Aix-Marseille 3-Université de Provence - Aix-Marseille 1-Centre National de la Recherche Scientifique ( CNRS ) ; Department of Mathematics ; The University of North Carolina at Chapel Hill

Bulletin de la société mathématique de France

HAL CCSD, 2014

Accessible en ligne

11
Propagation of singularities for Fuchsian operators
Material Type:
Livre
Ajouter à Mon espace

Propagation of singularities for Fuchsian operators

Bove, Antonio ; Lewis, Jeff E ; Parenti, Cesare

Berlin Heidelberg New York etc : Springer, 1983

Disponible(Obtenir)

12
Analytic pseudodifferential operators for the Heisenberg group and local solvability
Material Type:
Livre
Ajouter à Mon espace

Analytic pseudodifferential operators for the Heisenberg group and local solvability

Geller, Daryl (1950-)

Princeton, N.J. : Princeton University Press, 1990

Disponible(Obtenir)

13
Propagation des singularités des solutions d'équations pseudo-differentielles à caractéristiques de multiplicités variables
Material Type:
Livre
Ajouter à Mon espace

Propagation des singularités des solutions d'équations pseudo-differentielles à caractéristiques de multiplicités variables

Lascar, Richard

Berlin Heidelberg New York : Springer-Verlag, 1981

Disponible(Obtenir)

14
Material Type:
Article
Ajouter à Mon espace

Born–Jordan Pseudodifferential Calculus, Bopp Operators and Deformation Quantization

Gosson, Maurice ; Luef, Franz

Integral Equations and Operator Theory, 2016, Vol.84(4), pp.463-485 [Revue évaluée par les pairs]

Texte intégral disponible

15
Material Type:
Article
Ajouter à Mon espace

On hyperbolic equations with double characteristics in the presence of transition

Barbagallo, Annamaria ; Esposito, Vincenzo

Boundary Value Problems, 2016, Vol.2016(1), pp.1-26 [Revue évaluée par les pairs]

Texte intégral disponible

Voir toutes les versions
16
Material Type:
Article
Ajouter à Mon espace

Invertibility of Helmholtz operators for nonhomogeneous medias

Rabinovich, Vladimir ; Cerdan, Manuel Quino ; Kravchenko, Vladislav V. ; Porter, R. Michael

Mathematical Methods in the Applied Sciences, 15 March 2010, Vol.33(4), pp.527-538 [Revue évaluée par les pairs]

Texte intégral disponible

Voir toutes les versions
17
Material Type:
Article
Ajouter à Mon espace

K ‐theory of the Boutet de Monvel algebra with classical SG‐symbols on the half space

Lopes, Pedro T. P. ; Melo, Severino T.

Mathematische Nachrichten, November 2014, Vol.287(16), pp.1804-1827 [Revue évaluée par les pairs]

Texte intégral disponible

Voir toutes les versions
18
Material Type:
Article
Ajouter à Mon espace

Factorization of second-order strictly hyperbolic operators with non-smooth coefficients and microlocal diagonalization

Martina Glogowatz

Electronic Journal of Differential Equations, 01 August 2012, Vol.2012(144), pp.1-39 [Revue évaluée par les pairs]

Texte intégral disponible

19
Material Type:
Article
Ajouter à Mon espace

Classification of Traces and Associated Determinants on Odd-Class Operators in Odd Dimensions

Carolina Neira Jiménez ; Marie Françoise Ouedraogo

Symmetry, 01 April 2012, Vol.8, p.023 [Revue évaluée par les pairs]

Texte intégral disponible

20
Material Type:
Article
Ajouter à Mon espace

Off-Diagonal Heat Kernel Asymptotics of Pseudodifferential Operators on Closed Manifolds and Subordinate Brownian Motion

Fahrenwaldt, M.

Integral Equations and Operator Theory, 2017, Vol.87(3), pp.327-347 [Revue évaluée par les pairs]

Texte intégral disponible

Résultats 1 2 3 next page

Personnaliser vos résultats

  1. Créer votre profil de recherche

Refine Search Results

Élargir la recherche

  1.   

Affiner les résultats

Type de ressource 

  1. Articles  (44)
  2. Autres  (1)
  3. Documents de travail  (1)
  4. Livres  (11)
  5. Plus d’options open sub menu

Auteur 

  1. Schulze, Bert-Wolfgang  (3)
  2. Rabinovich, Vladimir  (2)
  3. Senoussaoui, Abderrahmane  (2)
  4. Chkadua, O.  (2)
  5. Esposito, Vincenzo  (1)
  6. Lewis, Jeff E  (1)
  7. Šubin, Mihail Aleksandrovič, 1944-...  (1)
  8. Xu, Jingshi  (1)
  9. Vasy, András  (1)
  10. Zhu, Jinlai  (1)
  11. Parenti, Cesare  (1)
  12. Andersson, Stig Ingvar, 1945-...  (1)
  13. Oliaro, A  (1)
  14. Department of Mathematics ; The University of North Carolina at Chapel Hill  (1)
  15. Dimassi, Mouez  (1)
  16. Komatsu, Hikosaburo, 1935-...  (1)
  17. Barbagallo, Annamaria  (1)
  18. Equations aux dérivées partielles ; Laboratoire de Mathématiques Jean Leray ( LMJL ) ; Université de Nantes ( UN ) -Centre National de la Recherche Scientifique ( CNRS ) -Université de Nantes ( UN ) -Centre National de la Recherche Scientifique ( CNRS )  (1)
  19. Lascar, Richard  (1)
  20. Guès , Olivier  (1)
  21. Luef, Franz  (1)
  22. Kumano-Go, Hitoshi, 1935-1982  (1)
  23. Staubach, Wolfgang  (1)
  24. Loya, Paul  (1)
  25. Hassell, Andrew  (1)
  26. Jornet, D  (1)
  27. Nguyen, Van Hoang  (1)
  28. Williams , Mark  (1)
  29. Taylor, Michael Eugene, 1946-...  (1)
  30. Bruneau, Vincent  (1)
  31. Geller, Daryl, 1950-  (1)
  32. Bove, Antonio  (1)
  33. Treves, François, 1930-...  (1)
  34. Lei, Yansong  (1)
  35. Conference on Hyperfunctions and Pseudo-Differential Equations 1971, Katata, Japon, 070  (1)
  36. Harrat, Chahrazed  (1)
  37. Delort, Jean-Marc, 1961-...  (1)
  38. Tarkhanov, Nikolai  (1)
  39. Laboratoire d'Analyse, Topologie, Probabilités ( LATP ) ; Université Paul Cézanne - Aix-Marseille 3-Université de Provence - Aix-Marseille 1-Centre National de la Recherche Scientifique ( CNRS )  (1)
  40. Plus d’options open sub menu

Date de publication 

À partir de jusqu'à
  1. Avant 1987  (6)
  2. 1987 à 1995  (6)
  3. 1996 à 2000  (17)
  4. 2001 à 2009  (13)
  5. Après 2009  (15)
  6. Plus d’options open sub menu

Langue 

  1. Anglais  (56)
  2. Allemand  (13)
  3. Français  (2)
  4. Russe  (1)
  5. Plus d’options open sub menu

Recherche dans les bases de données distantes en cours. Merci de patienter.

  • Recherche
  • dansscope:(33PSL-CNSAD),scope:(33PSL-EHESS),scope:(33PSL-PSL_OMEKA),scope:(33PSL-MINES),scope:(33PSL-EFEO),scope:(33PSL-CNSMDP),scope:(33PSL-CHIMIE),scope:(33PSL),scope:("DAU"),scope:(33PSL-CDF),scope:(33PSL-ENS),scope:("33PSL-OBSERV"),scope:("33PSL-ESPCI"),scope:(33PSL-CURIE),scope:(33PSL-ENSBA),scope:("33PSL-ENC"),scope:(33PSL-PSL_STAR),scope:(33PSL-PSL_SFX),scope:("33PSL-EPHE"),scope:(33PSL-ENSAD),primo_central_multiple_fe
  • Afficher ce qui a déjà été récupéré